# SDR SWAA2021072009710

- Difficulty date: August 18, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB ATTACH ANGLE AT ACB BS767+8 RBL19 WL154. / REMOVED AND REPLACED ACB ON WEB ATTACH ANGLE AT BS 767+8 RBL19 WL154 DUE TO NO ALLOWABLE LIMITS FOUND IN THE SRM FOR THIS ITEM IAW SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG # 146A0081
